# SDR DXTA200702556

- Difficulty date: October 19, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N229QS
- Make and model: Amd FALCON2000
- Aircraft serial: 129
- Aircraft time: 6,357 hours, 4,013 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Accumulator
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE NR 1 HYDRAULIC SYSTEM INDICATION DROPPED TO 10 PERCENT ON QUANTITY AND PRESSURE DROPPED AS WELL. NOTED LEAK FROM LT T/R ACCUMULATOR TO FILTER ASSY. REPAIRED LEAK AND SERVICED SYSTEM 1 RESERVOIR. PERFORMED SYSTEM 1 HYDRAULIC OPERATION TEST WITH NO DEFECTS NOTED. OPS AND LEAK CHECKED GOOD. WORK DONE IAW AMM 29-100.
